Maryland, 2019Damaging Winds in Maryland, April 14 to 15, 2019
April 14 to 15, 2019 · NWS LWX · 26 events in 9 counties and zones
A warm front crossed the state of Maryland from south to north during the morning hours of April 14th, allowing for increasing warm and moist air to move overhead. During the afternoon and evening, low pressure moved through the Ohio Valley and into the eastern Great Lakes, leading to an increase in the wind field across all levels and therefore an increase in deep layer shear.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front crossed the state of Maryland from south to north during the morning hours of April 14th, allowing for increasing warm and moist air to move overhead. During the afternoon and evening, low pressure moved through the Ohio Valley and into the eastern Great Lakes, leading to an increase in the wind field across all levels and therefore an increase in deep layer shear. Instability remained somewhat limited, but was enough to produce showers and scattered thunderstorms during the afternoon and evening hours, a couple of which became severe. A second round of showers and thunderstorms then moved across the state as a strong cold front crossed the region during the late evening and overnight hours. These thunderstorms took the form of a quasi-linear convective system which became severe and produced locally damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Apr 14, 2:35 PM EST, 2 hours 54 minutes earlier.
Area forecast discussion, Apr 14, 2:35 PM EST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
335 PM EDT Sun Apr 14 2019
.SYNOPSIS...
A strong area of low pressure will move into the Ohio Valley and
into the Great Lakes this evening as a strong cold front
associated with this system passes through our area tonight
into early Monday. High pressure will gradually build overhead
later Monday and Tuesday. A weak backdoor cold front may move
into the area Wednesday before lifting north as a warm front
Thursday. Potentially strong low pressure and its cold front may
impact the area late in the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
...Potential for severe weather later this afternoon and
tonight. Stay tuned to the latest forecasts for updates...
Currently low pressure resides near the Tennessee and Ohio
Valley's this afternoon, with a stationary boundary stretched
across southern Pennsylvania. With our CWA in the warm sector,
temperatures are in the 60s to middle 70s, while dewpoints are
summer-like in the low-mid 60s, with even some upper 60 readings
across southern MD and the Northern Neck. Showers this afternoon
have been relegated west of the Blue Ridge, with intensity in
these showers picking up across central Blue Ridge and Foothills
in Virginia.
The low will track northward into Ohio late this afternoon and
into the Great Lakes this evening. As the southerly flow
increases this afternoon, continuing to pump in a warm moist
airmass, with PWATs ranging between 1.25 to 1.50 inches. Winds
throughout the boundary layer will also be on the rise,
resulting in strengthening deep layer shear and low-level
helicity. A combination of these above features, the threat for
severe weather will exist later this afternoon and again
tonight. The first round of activity of showers and
thunderstorms this afternoon and early evening will be in
response to an approaching shortwave and jet max. Instability
isn't overly impressive, partially due to the extensive cloud
cover, but given the strengthening wind field and moist airmass,
the chance for severe storms will exist. Damaging wind gusts
will be the primary threat, but large hail and a brief tornado
will also be a possibility. Isolated instances of flooding
cannot be ruled out with any training cells.
Latest hi-res guidance depicts the first round of activity
waning as it enters a bit more stable environment to the north
and east. This will result in a bit of a break in
showers/storms later this evening before the main feature
associated with the approaching strong cold front comes knocking
on our door late this evening. Forcing associated with the
front, strong moisture transport, and increasing deep layer
shear, a QLCS feature seems favorable for development late this
evening and into the overnight hours. A secondary vorticity
maxima swinging across the Appalachians will help enhance
activity along and east of the Blue Ridge, including the metros,
where an Enhanced Risk of severe storms by the Storm Prediction
Center now resides. Again, damaging wind gusts will be the
primary hazard, however a brief spinup of a tornado within any
embedded mesovorticies will be possible. With this threat of
severe weather occurring at night, it is extremely important to
ensure you and your family have multiple ways to receive
warnings and respond if they are issued for your area.
The front will finally push east of the area by daybreak,
bringing a downward trend in activity as winds turn west
northwesterly and drier more stable air filters into the region.
Gusty west to northwest winds will develop behind the cold
front along with upslope rain and snow showers near the
Allegheny Front.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As the cold front pushes off the Delmarva Peninsula Monday
morning, the gradient in its wake will strengthening. This will
deliver strong gusty winds to the area, frequently gusting 35 to
45 mph into the afternoon. Some higher gusts to near 50 mph
will be possible along the higher elevations of the Alleghenies
and Blue Ridge Mountains. A Wind Advisory may be required
tomorrow as a result, but have elected to hold off on issuance
to assess newer model guidance this evening and overnight.
Noticeably cooler conditions will prevail Monday and Monday
night, with temperatures running around 5 degrees below normal
for the middle of April. Dry conditions will persist Tuesday and
Tuesday night as high pressure builds to our south and winds
gradually diminish, and temperatures return to slightly above
normal levels.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
High pressure will continue to be in place over our region through
early Thursday. Winds are expected to remain light and variable
through Thursday with a return southerly flow forming Thursday
afternoon. As the southerly flow forms warm and more moist air is
forecast to be advected into our region starting on Thursday as a
warm front moves to the north of our area. As dew point and air
temps rise ahead of a approaching cold front, convective showers and
thunderstorms will be possible early Friday.
A deep upper level trough is forecast to dig down into Gulf of
Mexico and into the southeastern US states tapping to the warm and
moist Gulf air. A 250 mb jet max is forecast to line up with the
deep upper level trough which will likely enhance the forcing that
occurs ahead of the cold frontal passage. Increasing moisture along
with significant forcing and shear indicates that Friday could be a
concerning day for severe weather. The Storm Prediction Center has
already put our region into a 15 percent chance for the formation of
severe thunderstorms six days out. It is still too early to tell
exact timing of this system and how widespread thunderstorms could
be for Friday. General model trends are suggesting that rain should
be out of our area by Saturday morning. A few linger showers are
forecast for Saturday with high pressure building back into our
region from the south on Sunday.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Increasing southerly flow will help deliver showers and
thunderstorms will cross the terminals later this afternoon with
the potential for strong to potentially severe wind gusts, large
hail, and an isolated tornado. Outside of convection, winds
will be gusty out of the south, gusting upwards of 30 knots into
this evening. After a break in activity this evening, a line of
strong to severe thunderstorms associated with a cold front will
push across the terminals late this evening and overnight.
Storms will be capable of producing damaging wind gusts, and the
threat for an isolated tornado.
The front will move east of the terminals by 09z, leaving
westerly winds in its wake. Strong gusty winds expected Monday
as the gradient increases, with west northwest winds gusting 30
to 40 knots as a result. High pressure building toward the
region will result in VFR conditions through Tuesday night with
lighter winds prevailing.
Skies will continue to be mostly clear on Wednesday with light and
variable winds. VFR conditions are expected.
On Thursday, winds will become southerly leading to increasing
clouds with some mid to low level clouds possible during the early
parts of Thursday. SubVFR conditions will be possible.
&&
.MARINE...
Southerly winds will continue to increase today and into this
evening as low pressure passes to the west, with SCA conditions
expected. Showers and thunderstorms will increase in coverage
late this afternoon, and again overnight as a strong cold front
crosses the area. Strong damaging winds will be possible with
these storms, with a lesser threat of large hail or an isolated
waterspout.
This front will move east of the waters by daybreak Monday, as
winds turn out of the west northwest and become quite gusty. A
Gale Warning is in effect for the waters on Monday, and may be
required for portions of the waters Monday evening. Elsewhere,
SCA conditions are expected to prevail over the waters Monday
night. Winds will abate Tuesday and Tuesday night as high
pressure builds toward the region, thus sub SCA conditions are
expected.
Winds will remain light and variable on Wednesday and then become
more southerly on Thursday. Small Craft Advisories may be needed on
Thursday due to stronger winds a loft.
&&
.TIDES/COASTAL FLOODING...
An increasing southerly flow will cause anomalies to rise this
afternoon and tonight. Water levels will be close to minor
flooding thresholds around high tide for sensitive areas,
however no flooding is currently forecast.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 AM EDT Monday for ANZ530>543.
Gale Warning from 6 AM to 6 PM EDT Monday for ANZ530>543.
&&
SYNOPSIS...BKF
NEAR TERM...BKF
SHORT TERM...BKF
LONG TERM...JMG
AVIATION...BKF/JMG
MARINE...BKF/JMG
TIDES/COASTAL FLOODING...BKFHazardous weather outlook, Apr 14, 5:19 PM EST, 10 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
619 PM EDT Sun Apr 14 2019
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-152230-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
619 PM EDT Sun Apr 14 2019
This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.
.DAY ONE...Tonight
A Tornado Watch is in effect for the entire outlook area until 3
AM. Two rounds of showers and scattered thunderstorms are
expected this evening and overnight. The main severe weather threats
are damaging wind gusts and an isolated tornado. Heavy rain in
thunderstorms may lead to isolated instances of flooding.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Strong winds with isolated wind damage are possible Monday. Gusts
up to 50 mph are possible, especially in the afternoon and early
evening.
A Gale Warning is in effect for the waters Monday and may need to
be extended into Monday evening.
.SPOTTER INFORMATION STATEMENT...
Spotters activation is requested. Please report severe weather to
the National Weather Service per standard operating procedures.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-152230-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
619 PM EDT Sun Apr 14 2019
This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.
.DAY ONE...Tonight
A Tornado Watch is in effect for the entire outlook area until 3
AM. Two rounds of showers and scattered thunderstorms are
expected this evening and overnight. The main severe weather threats
are damaging wind gusts and an isolated tornado. Heavy rain in
thunderstorms may lead to isolated instances of flooding.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Strong winds with isolated wind damage are possible Monday. Gusts
up to 50 mph are possible, especially in the higher elevations
and across all of western Maryland, eastern West Virginia and
extreme northern Virginia.
.SPOTTER INFORMATION STATEMENT...
Spotters activation is requested. Please report severe weather to
the National Weather Service per standard operating procedures.
Thunderstorm Wind, Frederick
- When
- April 14, 5:29 PM EST
- Where
- Frederick County, 1.48 mi SSE of Ijamsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 39.350, -77.320
A large tree was blown down near the intersection of Ball Road and Ijamsville Road.
Thunderstorm Wind, Frederick
- When
- April 14, 6:17 PM EST
- Where
- Frederick County, Frederick
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.420, -77.420
Large tree limbs were snapped in the Baker Park area.
Thunderstorm Wind, Frederick
- When
- April 14, 6:33 PM EST
- Where
- Frederick County, 1.07 mi E of Woodsboro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 39.530, -77.300
A large tree was blown down onto Russet Leaf Terrace.
Thunderstorm Wind, Prince George'S
- When
- April 15, 12:34 AM EST
- Where
- Prince George'S County, 0.88 mi NW of Alexandria Jct
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.960, -76.940
A wind gust of 60 mph (52 knots) was measured at KMDRIVER3 near Hyattsville.
Thunderstorm Wind, Prince George'S
- When
- April 15, 12:39 AM EST
- Where
- Prince George'S County, 0.88 mi SW of Dodge Park
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.910, -76.890
A wind gust of 62 mph (54 knots) was measured at LNDSH near Seat Pleasant.
Thunderstorm Wind, Prince George'S
- When
- April 15, 12:44 AM EST
- Where
- Prince George'S County, 1.61 mi W of Arundel
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 39.030, -76.780
A tree was blown down across Maryland Route 197 at Old Laurel-Bowie Road.
Thunderstorm Wind, Charles
- When
- April 15, 12:48 AM EST
- Where
- Charles County, 0.88 mi NE of Ironsides
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 38.510, -77.140
Six trees were blown down in the Ironsides area.
Thunderstorm Wind, Charles
- When
- April 15, 12:51 AM EST
- Where
- Charles County, 1.08 mi W of Pomonkey
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 38.620, -77.090
Three trees were blown down in the Potomac Heights and Pomonkey area, including one into a house.
Thunderstorm Wind, Charles
- When
- April 15, 12:54 AM EST
- Where
- Charles County, 2.14 mi SSW of Pomfret
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.550, -77.040
Two trees were blown down near Hawthorne Road and Preswicke Lane. Nine other trees were blown down in the area, including one onto a house.
Thunderstorm Wind, Prince George'S
- When
- April 15, 12:57 AM EST
- Where
- Prince George'S County, 2.16 mi E of Accokeek
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 38.670, -76.990
A tree was blown down across a portion of Maryland Route 373 near Newasa Lane.
Thunderstorm Wind, Prince George'S
- When
- April 15, 1:11 AM EST
- Where
- Prince George'S County, 0.54 mi E of Croom Station
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 38.770, -76.760
A tree was blown down near the intersection of Croom Road and Mount Calvert Road.
Thunderstorm Wind, Harford
- When
- April 15, 1:11 AM EST
- Where
- Harford County, 3.78 mi W of Pylesville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.710, -76.440
A barn was blown over in the 1300 block of McDermott Road.
Thunderstorm Wind, Prince George'S
- When
- April 15, 1:13 AM EST
- Where
- Prince George'S County, 1.61 mi W of Leeland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 38.870, -76.780
All southbound lanes of Maryland Route 202 Largo Road were blocked by a fallen tree at Watkins Lane Drive.
Thunderstorm Wind, Montgomery
- When
- April 15, 1:14 AM EST
- Where
- Montgomery County, 1.38 mi N of Washington Grove
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 39.150, -77.180
A tree was blown down onto a house on Granchester Place.
Thunderstorm Wind, Anne Arundel
- When
- April 15, 1:15 AM EST
- Where
- Anne Arundel County, 0.88 mi SE of Drury
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 38.810, -76.690
A large tree was blown down near the intersection of Mount Zion Marlboro Road and Sands Road.
Thunderstorm Wind, Calvert
- When
- April 15, 1:19 AM EST
- Where
- Calvert County, 1.28 mi WSW of Chaney
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 38.740, -76.650
A tree was blown down onto wires on Shields Drive. A tree was also blown down onto wires on Brickhouse Road.
Thunderstorm Wind, Calvert
- When
- April 15, 1:20 AM EST
- Where
- Calvert County, 1.48 mi NNW of Huntingtown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 38.640, -76.630
A tree was blown down in the road near the intersection of Stoneleigh Court and Huntingtown Road. A tree was also blown down on the road near the intersection of Autumn Court and Cherry Hill Road.
Thunderstorm Wind, Howard
- When
- April 15, 1:33 AM EST
- Where
- Howard County, 0.87 mi NE of Mc Alpine
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 39.260, -76.820
A tree was blown down in the 4000 block of Saint John's Lane.
Thunderstorm Wind, St. Mary'S
- When
- April 15, 1:34 AM EST
- Where
- St. Mary'S County, 0.88 mi NE of Avenue
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.260, -76.760
Trees and power poles were blown down on Maryland Route 242 near Oakley Road.
Thunderstorm Wind, St. Mary'S
- When
- April 15, 1:38 AM EST
- Where
- St. Mary'S County, 1.29 mi WNW of Abells Wharf
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.280, -76.670
A tree was blown down on Bull Road.
Thunderstorm Wind, Charles
- When
- April 15, 1:38 AM EST
- Where
- Charles County, 1.07 mi SSE of Cobb Is
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Buoy
- Coordinates
- 38.256, -76.842
A wind gust of 59 mph (51 knots) was measured at Cobb Point Buoy just offshore of Cobb Point in Charles County.
Thunderstorm Wind, St. Mary'S
- When
- April 15, 1:43 AM EST
- Where
- St. Mary'S County, 0.88 mi SE of Drumcliff
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.390, -76.570
A tree was blown down on Drum Cliff Road.
Thunderstorm Wind, Calvert
- When
- April 15, 1:47 AM EST
- Where
- Calvert County, 1.28 mi WNW of Lusby
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 38.430, -76.470
A tree was blown down on wires near the intersection of Planters Wharf Road and Perry Lane. A tree was also blown down onto power poles on Big Sandy Run Road. A large tree was blown down in the roadway near the intersection of Locust Road and Long Beach Drive.
Thunderstorm Wind, Harford
- When
- April 15, 2:10 AM EST
- Where
- Harford County, 0.87 mi SE of Havre de Grace
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 39.540, -76.090
Large tree limbs were snapped blocking the 300 block of South Union Avenue.
Thunderstorm Wind, St. Mary'S
- When
- April 15, 2:12 AM EST
- Where
- St. Mary'S County, 0.88 mi NW of Ridge Chandler Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.130, -76.390
A tree was blown down on Sea Side View Road.
Thunderstorm Wind, St. Mary'S
- When
- April 15, 2:13 AM EST
- Where
- St. Mary'S County, 0.9 mi SSE of Point Lookout
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Buoy
- Coordinates
- 38.039, -76.322
A wind gust of 62 mph (54 knots) was measured at Point Lookout buoy just offshore of Point Lookout in Saint Mary's County.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Ohio, April 14, 20195 injured · $598,000 · EF2 · 32 events
- Tornado in Pennsylvania, April 14, 2019$1.0 million · EF2 · 1 event
- Damaging Winds in Virginia, April 14 to 15, 20191 death · 1 injured · 61 kt wind · 18 events
- Tornadoes and Hail in Georgia, April 14, 2019$1.2 million · EF1 · 25 events
- Tornadoes and Hail in Pennsylvania, April 14 to 15, 2019$292,000 · EF1 · 29 events
- Hail and Damaging Winds in Pennsylvania, April 14 to 15, 2019$525,000 · 1.5 in hail · 37 events
- Tornado and Hail in Ohio, April 14, 20193 injured · $285,000 · EF0 · 23 events
- Tornado and Damaging Winds in New York, April 14 to 15, 2019$145,000 · EF1 · 14 events
- Hail and Damaging Winds in West Virginia, April 14, 20191 injured · $116,000 · 66 kt wind · 30 events
- Tornado and Damaging Winds in Georgia, April 14, 2019$106,000 · EF1 · 14 events
- Tornadoes and Damaging Winds in South Carolina, April 14, 2019$150,000 · EF1 · 6 events
- Tornado in Pennsylvania, April 14, 2019$100,000 · EF1 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 816629, 816631, 816630, 816671, 816672, 816633, 816636, 816637, 816638, 816639, 816640, 816641, 816644, 816645, 816646, 816648, 816647, 816634, 816649, 816662, 816678, 816663, 816665, 816669, 816666, 816675.